# SDR DHL2003873619

- Difficulty date: June 18, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- Engine: Ge CFM56*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 74529523
- Condition: Worn
- Location: Fuselage
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT NR 5 TRACK PLUG LUG WORN AT STA 1315.000.  REMOVED DAMAGED PLUG AND CHANNEL IAW SRM 51-3-0 PG 1. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW PLUG CHANNEL TO TRACK NR 5 AT STA 1315.000 IAW SRM 51-3-0 PG 1.
